# SDR CALA0100640

- Difficulty date: July 8, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N14358
- Make and model: Boeing 7373T0
- Aircraft serial: 23943
- Aircraft time: 35,218 hours, 38,262 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: C-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE DENTS ON C-1 DOOR EXTERNAL SKIN. THE DENTS WERE LOCATED 12 INCHES FROM FORWARD EDGE OF DOOR. A REPAIR DOUBLER WAS INSTALLED IAW SRM 52-00-01, FIGURE 203.
